Ob-Gyn questions? Ask a gynecologist online.
Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.Please provide more information regarding your question so I can help you in detail.
What is your gender?
Do you have lower abdominal and lower back pain?
Blood in urine?
Any medical history?
Are you taking any medications?
Please explain your symptoms in detail.
Waiting for your response.
Thanks for all these additional information. I understand your concern.
Well as you describe,strenuous yoga can be a possible cause of your spotting.
The spotting associated with exercise could be the result of hormones changes also.
So I would recommend to take proper rest for few days and avoid any physical activity for a while.
Take OTC Motrin.
Do cool water sitz bath with betadine solution.
Also hydrate yourself with plenty of fluids.
If your spotting and pain are getting worse or recurrent then see your doctor for further evaluation and management.
Prevent constipation and avoid straining during bowel movement.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It’s request to avoid poor/bad rating.Please provide a positive rating by clicking on 5 stars.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.